MathSciNet Relay Station
MathSciNet bibliographic data
MR3480703 57S25 (14M25 53B20)
Buchstaber, Victor M.; Terzić, Svjetlana Topology and geometry of the canonical action of $T^4$ on the complex Grassmannian $G_{4,2}$ and the complex projective space $\Bbb CP^5$. Mosc. Math. J. 16 (2016), no. 2, 237–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement